| Model Number |
APOLLO RF 90° MULTIPORT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/21/2022 it was reported by a sales representative via sems that a ar-9811 apollorf was used to debride shoulder prior to completing ac joint reconstruction when electrode began to loosen.This occurred during a ac joint reconstruction on (b)(6) 2022, an xl90 wand was used to complete the case.There was no patient effect reported.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.Picture evaluation attached to the complaint of an ar-9811.It is concluded that the aspirating probe electrode face was detached.This is a known manufacturing issue.Refer to ncr-20813.Refer to customer's attached picture.The most likely cause for the reported failure can be attributed to a supplier process issue captured under ncr-20813.